UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Approximate inversion method for time-fractional subdiffusion equations Journal article
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018,Volume: 25,Issue: 2
Authors:  Lu, Xin;  Pang, Hong-Kui;  Sun, Hai-Wei;  Vong, Seak-Weng
Favorite |  | TC[WOS]:11 TC[Scopus]:12 | Submit date:2018/10/30
Approximate Inversion Method  Block Lower Triangular Toeplitz Matrix  Fast Fourier Transforms  Matrix Polynomial  Time-fractional Subdiffusion Equations  
Stability of fully discrete schemes with interpolation-type fractional formulas for distributed-order subdiffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 75,Issue: 4,Page: 845-878
Authors:  Liao, Hong-lin;  Lyu, Pin;  Vong, Seakweng;  Zhao, Ying
Favorite |  | TC[WOS]:16 TC[Scopus]:17 | Submit date:2018/10/30
Fractional Subdiffusion Equations  Caputo Derivative  Caputo's Bdf Formulas  Minimum-maximum Principle  Discrete Energy Method  Stability And Convergence